# SDR IPXA2022080284840

- Difficulty date: July 22, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 36,429 hours, 21,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: 144N800774
- Part serial: NA
- Condition: Corroded
- Location: Sta 1100 Flr Bm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2FLOOR BEAM AT STA 1100 LBL4 HAS CORROSION OUT OF LIMITS. ORIGINAL THICKNESS .200" MATERIAL REMAINING .140" MATERIAL LOSS .060"REPLACED SECTION OF UPPER FLANGE FROM RBL 13.0 TO LBL 12.0 PER EO B757-5310-27-A2990
